# SDR AALA201512119003

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 24,395 hours, 8,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L4 DOOR ASSIST BOTTLE PRESS OUT OF GREEN RANGE.  SERVICED L4 DOOR ASSIST BOTTLE IAW MM 52-10-00-614-001-A.  LEAK CHECKED GOOD.
